# SDR DALA2024093009531

- Difficulty date: September 14, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0582595) CORROSION ON AFT CARGO BAY SHIELD FWD OF DOOR AT STA 767 - STA 847+6 STR 25R WL 168. REMOVED AND REPLACED AFT CARGO FWD SHIELD AT STA 767-847+6 STR 25R WL 168 WITH REPLACEMENT ITEM# 146A8127U12 IAW B737-900 SRM 51-40-05-0G AND DWG 146A0081.
